Extended and Generalized Fibonacci Polynomials

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Shannon, Anthony en_US
dc.contributor.author Melham, Ray en_US
dc.contributor.editor en_US
dc.date.accessioned 2012-10-12T03:34:45Z
dc.date.available 2012-10-12T03:34:45Z
dc.date.issued 1995 en_US
dc.identifier 2011005576 en_US
dc.identifier.citation Shannon Anthony and Melham Ray 1995, 'Extended and Generalized Fibonacci Polynomials', Taylor and Francis, vol. 26, no. 2, pp. 296-300. en_US
dc.identifier.issn 0020-739X en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/18763
dc.description.abstract en_US
dc.language en_US
dc.publisher Taylor and Francis en_US
dc.relation.isbasedon en_US
dc.title Extended and Generalized Fibonacci Polynomials en_US
dc.parent International journal of Mathematical Education in Science and Technology en_US
dc.journal.volume 26 en_US
dc.journal.number 2 en_US
dc.publocation UK en_US
dc.identifier.startpage 296 en_US
dc.identifier.endpage 300 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 130200 en_US
dc.personcode 701914 en_US
dc.personcode 974601 en_US
dc.percentage 100 en_US
dc.classification.name Curriculum and Pedagogy en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
dc.staffid en_US
dc.staffid 974601 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record